# SDR C2XA11RI054

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 28,552 hours, 21,287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3064 - EWR - FLIGHT CREW REPORTED POSSIBLE LIGHTNING STRIKE - CLICKING SOUND IN CEILING AND BURNING SMELL TEMPORARELY.  EWR MX PERFORMED LIGHTNING STRIKE INSPECTION AND FOUND NO EVIDENCE OF LIGHTNING DAMAGE NO BURNING SIGNS NOTICED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
